3 doctors weighed in:

Why am i always so dizzy? I'm always dizzy. It doesn't go away, no matter what i do. It's been getting worse since it started three weeks ago. I get so dizzy, i almost fall over. It's almost like being high. I can't concentrate, i'm numb, i get headaches,

3 doctors weighed in
Dr. Orrin Ailloni-Charas
Anesthesiology
1 doctor agrees

In brief: If it as serious

As you state, go to the er and get checked out.
Otherwise, see your doctor for a comprehensive work up.

In brief: If it as serious

As you state, go to the er and get checked out.
Otherwise, see your doctor for a comprehensive work up.
Dr. Orrin Ailloni-Charas
Dr. Orrin Ailloni-Charas
Thank
Dr. Geoffrey Rutledge
Internal Medicine

In brief: There

There are many things that can cause dizziness.
Something that stood out was the fact that you stopped taking an antidepressant. It is crucial that stopping a medication be directed by a doctor. There are some antidepressant medications that require a tapering method before stopping (decreasing doses over time until you stop). This is because stopping cold turkey can cause severe side effects, dizziness being one of them. Other things that can cause dizziness are: 1. An infection in your inner ear (which can cause people to feel unbalalanced. This could be due a build up of wax in the ear, or due to an infection. 2. Having very low blood pressure 3. Having low blood sugar 4. Too much nicotine or caffeine - which can decrease blood flow to the brain 5. Psychological reasons - such as panic attack i hope you find this helpful. It will be crucial for a doctor to see you to determine a treatment regimen as your condition is severe.

In brief: There

There are many things that can cause dizziness.
Something that stood out was the fact that you stopped taking an antidepressant. It is crucial that stopping a medication be directed by a doctor. There are some antidepressant medications that require a tapering method before stopping (decreasing doses over time until you stop). This is because stopping cold turkey can cause severe side effects, dizziness being one of them. Other things that can cause dizziness are: 1. An infection in your inner ear (which can cause people to feel unbalalanced. This could be due a build up of wax in the ear, or due to an infection. 2. Having very low blood pressure 3. Having low blood sugar 4. Too much nicotine or caffeine - which can decrease blood flow to the brain 5. Psychological reasons - such as panic attack i hope you find this helpful. It will be crucial for a doctor to see you to determine a treatment regimen as your condition is severe.
Dr. Geoffrey Rutledge
Dr. Geoffrey Rutledge
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
951K people helped
Continue
108,000 doctors available
Read more answers from doctors